# SDR ASAA2016062117108

- Difficulty date: June 21, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 1,142 hours, 368 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL AT AIRCRAFT, FOUND ALL 3 TEMPERATURE SELECTORS IN THE OFF POSITION.  AFTER APPLYING APU BLEED AIR PRIOR TO ENGINE START WITH APU ON, ZONE TEMP LIGHT ILLUMINATED ON CONTROLLER CABIN, CLEARED W/ MASTER CAUTION RESET.  ACFT GROUNDED.  REF FIM 21-62, TASK 801.  RESET FAULTS ON LT & RT TEMP CONTROLLERS.
